# SDR P5CA9500612

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER SEAL RETAINER LEFT BODY GEAR WHEEL INBOARD DOOR AFT WEB.  INSTALLED NEW WEB SKIN AND FASTENERS PER BOEING SRM 51-30-02.
